International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 11, Pages 681-688
On a family of dendrites
1Mathematical Institute, University of Wrocław, Pl. Grunwaldzki 2/4, Wrocław 50-384, Poland
2Instituto de Matemáticas, UNAM, Circuito Exterior, Ciudad Universitaria, D.F., Mexico 04510, Mexico
Received 25 June 2000
Copyright © 2001 Janusz J. Charatonik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the open images of members of a countable family of dendrites. We show that only two members of are minimal and only one of them is unique minimal with respect to open